# SDR HALA2017062600169

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 15,119 hours, 2,383 cycles
- System (JASC): 2925 · Hydraulic Pressure Relief, Auxiliary
- Part: Relief Valve
- Part number: 42F0026
- Part serial: NV014808
- Condition: Stuck
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ECAM HYD G RSVR LO AIR PRESS. ALL OTHER GREEN SYSTEM INDICATIONS (QTY AND PRESS) REMAINED NORMAL. FOUND GREEN SYS RESERVOIR AIR RELIEF VALVE STUCK OPEN. COULD NOT PRESSURIZE SYS. REMOVED AND REPLACED GREEN RES AIR RELIEF VALVE IAW AMM 29-14-33. FUNCTION CK GOOD. LO AIR PRESS MSG CLEARED.
